header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications@Thapar

2017 (1) 2016 (1) 2014 (1) 2013 (3) 2012 (2)
2011 (2) 2009 (2) All

Journal(s) :

  1. He D., Kumar N., Wang H., Wang L., Choo K.-K.R. (2017). Privacy-preserving certificateless provable data possession scheme for big data storage on cloud. Applied Mathematics and Computation, 314 (), 31-43. [IF(2015) : 1.738 ] . Google Citation
  2. Harish Garg (2016). A hybrid PSO-GA algorithm for constrained optimization problems. Applied Mathematics and Computation, 274 (), 292-305. [IF(2015) : 1.738 ] . Google Citation
  3. Kaur L., Gupta R.K. (2014). Some invariant solutions of field equations with axial symmetry for empty space containing an electrostatic field. Applied Mathematics and Computation, 231 (), 560-565. [IF(2015) : 1.738 ] . Google Citation
  4. Gupta R.K., Bansal A. (2013). Painlevé analysis, Lie symmetries and invariant solutions of potential Kadomstev-Petviashvili equation with time dependent coefficients. Applied Mathematics and Computation, 219 (10), 5290-5302. [IF(2015) : 1.738 ] . Google Citation
  5. Ram Jiwari, Mittal R.C., Sharma K.K. (2013). A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers' equation. Applied Mathematics and Computation, 219 (12), 6680-6691. [IF(2015) : 1.738 ] . Google Citation
  6. Kaur M., Lal A.K., Satwinder Singh Bhatia, Reddy A.S. (2013). Numerical solution of stochastic partial differential difference equation arising in reliability engineering. Applied Mathematics and Computation, 219 (14), 7645-7652. [IF(2015) : 1.738 ] . Google Citation
  7. Ram Jiwari, Pandit S., Mittal R.C. (2012). A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions. Applied Mathematics and Computation, 218 (13), 7279-7294. [IF(2015) : 1.738 ] . Google Citation
  8. Gupta S.K., Navdeep Kailey (2012). Multiobjective second-order mixed symmetric duality with a square root term. Applied Mathematics and Computation, 218 (14), 7602-7613. [IF(2015) : 1.738 ] . Google Citation
  9. Singh K., Rajesh Kumar Gupta, Kumar S. (2011). Benjamin-Bona-Mahony (BBM) equation with variable coefficients: Similarity reductions and Painlevé analysis. Applied Mathematics and Computation, 217 (16), 7021-7027. [IF(2015) : 1.738 ] . Google Citation
  10. Bawa R.K., Arvind Kumar Lal, Kumar V. (2011). An -uniform hybrid scheme for singularly perturbed delay differential equations. Applied Mathematics and Computation, 217 (21), 8216-8222. [IF(2015) : 1.738 ] . Google Citation
  11. Li X.-Z., Li W.-S., Moushumi Ghosh (2009). Stability and bifurcation of an SIR epidemic model with nonlinear incidence and treatment. Applied Mathematics and Computation, 210 (1), 141-150. [IF(2015) : 1.738 ] . Google Citation
  12. Cai L.-M., Li X.-Z., Moushumi Ghosh (2009). Global stability of a stage-structured epidemic model with a nonlinear incidence. Applied Mathematics and Computation, 214 (1), 73-82. [IF(2015) : 1.738 ] . Google Citation